# SDR JJBA20210809045

- Difficulty date: August 9, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 45,007 hours, 28,070 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frm 71 S6-10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, AT FR 71 BTW STR 6L-10L, SHEAR CLIP CRACKED.  SHEAR CLIP FR 71 BTW STR 6L-10L WAS REMOVED. RF 1, AT FR 71 BTW STR 6L-10L, NEW SHEAR CLIP LOCALLY FABRICATED. REPLACED SHEAR CLIP AT FR 71 BTW STR 6L-10L WITH NEW LOCALLY FABRICATED SHEAR CLIP
